# SDR SWAA2024082724059

- Difficulty date: August 8, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) PANEL 140DF; REMOVED FROM A/C ON PANEL RACK; CORRODED<[01] RECEIVED MATERIAL PN 2024-T3-071 A TAG A236924 AND VERIFIED IT TO BE CORRECT MATERIAL IAW SRM 53-60-53-01-1 FABRICATED PANEL 140DF IAW AMMM 50-10-04-400-801 TREATED AND PRIMED IAW SRM 51-20-01-0G-0 AND PLACED ON PANEL RACK;[02] VERIFIED ITEM 1 C/W
